MathSciNet Relay Station
MathSciNet bibliographic data
MR839813 (87k:32012) 32B20 (32B10)
Hironaka, Heisuke Local analytic dimensions of a subanalytic set. Proc. Japan Acad. Ser. A Math. Sci. 62 (1986), no. 2, 73–75.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement